Mar 06, 2013 - 5:54 pm
Hi, my name is Christina and I am 30 years old. I was diagnosed with breast cancer back in October of last year. I started chemo the 1st of December. My doctor started me with Paclitaxel chemo, one dose every week. My last dose of Paclitaxel was on February 15th. I did very good on that type of chemo, meaning I had no nausea or vomiting! I did lose my hair and have had very severe itchness on my hands and feet. To the point that I can't walk, drive or anything but scratch. Has anyone else had this issue?? My hands and arms look like I have chicken pox!
Now I started a new chemo called FAC(Fluorouracil, Doxorubicin & Cyclophosphanide) on the 21st of February. With this type of chemo I am really having bad nausea and vomiting for about 5-6 days! It's horrible! I have 3 more doses to get. I get one every 21 days. (Next one is on the 14th of this month)
So with all that being said, being sick for 6 days and adding my previous side effects I am really not wanting to do Chemo treatment anymore. I would love some feed back from anyone or anybody!
Oh and after my last dose of this Chemo I am suppose to get surgery and I am thinking of going for a double mastectomy so I was thinking of stopping chemo and just going straight to surgery. I haven't spoken to my doctor about this and don't think that he will be to happy to hear this or even allow it at that. HELP! Has anyone ever done this??